I consume madopar for almost a lifetime


#1

I suffered from chorea atetosis since birth due to the failure of the oxygen delivery process to come in late and my brain was damaged in the motor part. I consume madopar from a baby under the age of one at this time I am 36 years old I am fine with madopar but doctors want to combine madopar with stalevo the goal is to reduce the dose of my madopar but I am experiencing hallucinations I have never been hallucinated and do not want to experience it. so I searched for information until I found this forum. I think doctors and pharmaceutical companies need to hear patients because the patient’s experience is the most authentic of what the patient feels. my English is not so good but my curiosity led me to this forum.


#2

Hi @Haykel,

A warm welcome to the forum. :slightly_smiling_face:

I’m sorry to hear that you’ve been experiencing hallucinations, I think this may be a side effect to the Madopor that you’re taking. We have more information on the side effects on Madopor on our website here - https://www.parkinsons.org.uk/information-and-support/levodopa.

I’d also recommend that you speak to your doctor and explain to him/her what you’ve been experiencing. They may need to review your medication.

We have an engaging community on the forum so i’m sure you’ll receive more helpful advice throughout the week.

Best wishes,
Reah
Forum Community Manager